Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2019 | Preprint | IST-REx-ID: 6313   OA
Arroyo Guevara AM, Richter B, Sunohara M. Extending drawings of complete graphs into arrangements of pseudocircles.
View | Files available
 
2019 | Conference Paper | IST-REx-ID: 6647   OA
Fulek R, Gärtner B, Kupavskii A, Valtr P, Wagner U. The crossing Tverberg theorem. In: 35th International Symposium on Computational Geometry. Vol 129. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2019:38:1-38:13. doi:10.4230/LIPICS.SOCG.2019.38
View | Files available | DOI | arXiv
 
2019 | Thesis | IST-REx-ID: 6681
Zhechev SY. Algorithmic Aspects of Homotopy Theory and Embeddability. IST Austria; 2019. doi:10.15479/AT:ISTA:6681
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 5986
Lubiw A, Masárová Z, Wagner U. A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations. Discrete & Computational Geometry. 2019;61(4):880-898. doi:10.1007/s00454-018-0035-8
View | Files available | DOI | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6556   OA
Huszár K, Spreer J. 3-manifold triangulations with small treewidth. In: 35th International Symposium on Computational Geometry (SoCG 2019). Vol 129. Leibniz International Proceedings in Informatics (LIPIcs). Schloss Dagstuhl - Leibniz-Zentrum fuer Informatik; 2019:44:1-44:20. doi:10.4230/LIPIcs.SoCG.2019.44
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6563   OA
Filakovský M, Vokřínek L. Are two given maps homotopic? An algorithmic viewpoint. Foundations of Computational Mathematics. 2019. doi:10.1007/s10208-019-09419-x
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6638   OA
Silva A, Arroyo Guevara AM, Richter B, Lee O. Graphs with at most one crossing. Discrete Mathematics. 2019. doi:10.1016/j.disc.2019.06.031
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5857
Fulek R, Pach J. Thrackles: An improved upper bound. Discrete Applied Mathematics. 2019;259(4):266-231. doi:10.1016/j.dam.2018.12.025
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 186   OA
Fulek R, Kynčl J. The ℤ2-Genus of Kuratowski minors. In: Vol 99. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2018:401-4014. doi:10.4230/LIPIcs.SoCG.2018.40
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5790   OA
Chaplick S, Fulek R, Klavík P. Extending partial representations of circle graphs. Journal of Graph Theory. 2018. doi:10.1002/jgt.22436
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed